Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Oct 13, 2011, 3:20 PM EDT for Bibb County, Jones County, Georgia. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2011, 3:20 PM EDT (19:20 UTC)
- Expired
- Oct 13, 2011, 3:45 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
Counties Bibb County, GA, Jones County, GA
The radar
The Robins AFB radar (KJGX), 31 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 3:33 PM EDT | TSTM WND DMG | Macon, GA | WGXA-TV RELAYED A PUBLIC REPORT OF A DOWNED TREE ON CULVER STREET IN MACON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 314 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 461 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
465
WWUS82 KFFC 131920
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT THU OCT 13 2011
GAZ072-082-131945-
320 PM EDT THU OCT 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS AND DIME SIZED HAIL
IN JONES AND BIBB COUNTIES UNTIL 345 PM EDT...
AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAKE TOBESOFKEE...MOVING EAST AT 55 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS JONES AND
BIBB COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE LAKE TOBESOFKEE...SKIPPERTON...LIZELLA...MIDDLE
GEORGIA REGIONAL AIRPORT...ARKWRIGHT...RUTLAND...PAYNE CITY...
MACON...WESLEYAN...FRANKLINTON...CROSS KEYS...CLINTON...
GRISWOLDVILLE...GRAY AND POSTELL.
&&
LAT...LON 3267 8367 3272 8380 3282 8389 3285 8389
3296 8370 3298 8372 3304 8351 3287 8347
3285 8351 3282 8349 3281 8350 3274 8357
3274 8360 3267 8360
TIME...MOT...LOC 1920Z 254DEG 48KT 3287 8376
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 13, 1:51 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Oct 13, 1:51 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 151 PM EDT THU OCT 13 2011 .SHORT TERM /TODAY THROUGH SATURDAY/... /ISSUED 319 AM EDT THU OCT 13 2011/ MAIN CONCERN IS POTENTIAL FOR ISOLATED STRONG TO SEVERE STORMS TODAY AS A STRONG UPPER TROUGH AND ASSOCIATED COLD FRONT APPROACH THE FORECAST AREA...WITH A SERIES OF VORTICITY MAXIMUM'S TRAVERSING THE STATE. A WEAKER VORT MAX CURRENTLY PUSHING ACROSS ALABAMA WILL LIKELY BRING SHOWERS TO NORTH AND WEST CENTRAL GA THIS MORNING. LACK OF INSTABILITIES WILL GREATLY HINDER THUNDERSTORM DEVELOPMENT WITH THIS INITIAL SURGE. HOWEVER...A SECONDARY MUCH STRONGER VORT MAX IS POISED TO SWING ACROSS THE STATE DURING DAYTIME HEATING... WHEN THE NAM SHOWS 500-1000 MUCAPE AND A MID LEVEL DRY SLOT NOSING UP INTO CENTRAL GA. GFS AND NAM ALSO SHOW A COLD POOL OF -16C 500MB TEMPS ROTATING ACROSS NORTH GA...SERVING TO STEEPEN LAPSE RATES. HOWEVER... THE 0-3 KM SHEER AND HELICITY VALUES REMAIN WEAK AS A PRE- FRONTAL TROUGH ALSO SETTLES OVER THE AREA... HELPING TO RELAX THE SURFACE GRADIENT. SPC HAS AN AREA GENERALLY ALONG AND SOUTH OF A LA GRANGE TO ATHENS LINE OUTLOOKED FOR A 5 PERCENT CHANCE OF SEVERE THUNDERSTORM WINDS FOR THIS AFTERNOON. HOWEVER... THE COLD TEMPS ALOFT ALSO SUGGEST THE POTENTIAL FOR DIME TO QUARTER SIZED HAIL ACROSS MAINLY NORTH GA TODAY AS WELL. THE ISOLATED SEVERE STORM THREAT WILL GREATLY DIMINISH DURING THE EVENING HOURS AS THE COLD FRONT SWEEPS ACROSS NORTH GA BY 9 PM...AND CENTRAL GA AROUND MIDNIGHT OR SHORTLY AFTER. OTHERWISE...MODELS ARE IN GOOD AGREEMENT WITH CLEARING CONDITIONS OVERNIGHT...AND A DRY FORECAST FOR FRIDAY AND SATURDAY AS A COLD DOME OF HIGH PRESSURE SETTLES OVER THE STATE. AS FOR TEMPS... LEANED TOWARD THE WARMER MAV NUMBERS FOR HIGHS TODAY AS EXPECT A WARM SW WIND FLOW AND BREAKS IN THE CLOUDS DURING THE AFTERNOON. BEHIND THE FRONT...THE MET AND MAV MOS GUIDANCE NUMBERS ARE VERY CLOSE SO DID NOT STRAY FAR...WITH NEAR NORMAL HIGHS AND SLIGHTLY COOLER THAN NORMAL LOWS ON TAP FOR FRIDAY AND SATURDAY. .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... /ISSUED 319 AM EDT THU OCT 13 2011/ GFS AND ECMWF CONTINUE TO SHOW A WEAKENING COLD FRONT PUSHING ACROSS THE AREA ON TUESDAY...BRINGING INCREASED CLOUDS AND MAINLY SCATTERED SHOWERS TO PARTS OF NORTH AND CENTRAL GA DURING THE DAYLIGHT HOURS. LACK OF INSTABILITIES AND THE UPPER SUPPORT TRACKING WELL TO THE NORTH WARRANT ONLY MENTION OF SHOWERS AT THIS TIME. THE FRONT EXITS THE AREA TUESDAY EVENING. BEHIND THE FRONT...ANOTHER STRONG RIDGE OF HIGH PRESSURE BUILDS OVER THE STATE...MAINTAINING DRY CONDITIONS FOR THE REMAINDER OF THE WORK WEEK. && .AVIATION... 18Z UPDATE... BIG CONCERN WILL BE AFTERNOON AND EVENING CONVECTION ACROSS THE AREA. GENERALLY EXPECTING VFR CONDITIONS...WITH MVFR IN CONVECTION. MODELS INDICATING BEST CONVECTION WILL SHIFT FURTHER SOUTH THROUGH THE EVENING...BUT OVERALL STILL SOME UNCERTAINTY WITH THE TIMING AND DEVELOPMENT OF THE WAVES OF ACTIVITY. WSW SURFACE WINDS AT 10-12KTS THIS AFTERNOON WITH GUSTS TO 18-23KTS EXPECTED...THEN 8-10KTS OVERNIGHT...WITH WNW WINDS AND 20-25KT GUSTS AGAIN DURING THE DAY FRIDAY. EXPECT SKC BY 09-10Z. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS...EXCEPT FOR MEDIUM CONFIDENCE ON TIMING...CIGS...AND VSBY 18-00Z. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 54 77 50 / 60 50 5 5 ATLANTA 73 55 74 53 / 70 20 5 5 BLAIRSVILLE 66 51 68 44 / 80 50 5 5 CARTERSVILLE 72 52 75 47 / 70 20 5 5 COLUMBUS 77 56 80 53 / 50 20 5 5 GAINESVILLE 72 53 74 50 / 70 40 5 5 MACON 78 54 79 49 / 50 40 5 5 ROME 71 52 75 46 / 80 20 5 5 PEACHTREE CITY 74 50 77 47 / 60 20 5 5 VIDALIA 81 56 80 51 / 50 50 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Oct 13, 4:19 AM EDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 419 AM EDT THU OCT 13 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 419 AM EDT THU OCT 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER NORTH AND CENTRAL GEORGIA FROM LATE MORNING THROUGH THIS EVENING. .SYNOPSIS... A COLD FRONT WILL APPROACH NORTH GEORGIA THIS AFTERNOON...THEN MOVE ACROSS THE AREA DURING THE EVENING. HIGH PRESSURE WILL BEGIN TO BUILD LATE TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY SEVERE THUNDERSTORMS WILL BE QUARTER- SIZE HAIL AND DAMAGING WINDS. OCCASIONAL LIGHTNING CAN ALSO BE EXPECTED. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM LATE MORNING INTO EARLY EVENING ACROSS NORTH AND CENTRAL GEORGIA. .DISCUSSION... A STRONG UPPER TROUGH AND ASSOCIATED COLD FRONT WILL MOVE ACROSS THE AREA THIS EVENING. AHEAD OF THE APPROACHING COLD FRONT...MOST UNSTABLE CAPES WILL INCREASE TO AROUND 1000 DURING THE AFTERNOON. THIS COUPLED WITH VERY COLD TEMPERATURES ALOFT WILL BRING A POTENTIAL FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. THE SEVERE THUNDERSTORM THREAT WILL GREATLY DIMINISH ACROSS NORTH GEORGIA BY 9 PM...AND CENTRAL GEORGIA BY MIDNIGHT AS THE FRONT PUSHES EAST AND SOUTH OF THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDY CONDITIONS ARE EXPECTED FRIDAY AND SATURDAY MAINLY ACROSS NORTH GEORGIA. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Oct 13, 2:28 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 PM EDT THU OCT 13 2011
GAZ067>070-078>080-131900-
228 PM EDT THU OCT 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TALBOT...PIKE...
MERIWETHER...LAMAR...UPSON...TAYLOR AND HARRIS COUNTIES UNTIL 300 PM
EDT...
AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HOLLONVILLE TO GENEVA...MOVING EAST AT 30
MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TALBOT...
PIKE...MERIWETHER...LAMAR...UPSON...TAYLOR AND HARRIS COUNTIES
THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE OLIVE BRANCH...BAUGHVILLE...WOODLAND...HOLLONVILLE...
MOLENA...IMLAC...WOODBURY...MANCHESTER...GAY...CONCORD...GENEVA...
TALBOTTON...HILLTOP...PLEASANT HILL AND SPREWELL BLUFF STATE PARK.
&&
LAT...LON 3284 8464 3318 8456 3316 8414 3281 8425
3256 8428 3256 8449 3255 8449 3255 8467
3256 8468 3257 8469 3258 8469 3259 8471
TIME...MOT...LOC 1828Z 270DEG 26KT 3313 8444 3284 8451
3260 8458Local storm report, Oct 13, 2:45 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT THU OCT 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM TSTM WND DMG 3 NE WAVERLY HALL 32.72N 84.71W
10/13/2011 HARRIS GA 911 CALL CENTER
HARRIS COUNTY 911 RELAYED A REPORT OF A DOWNED TREE ON
ALABAMA ROAD.
&&
RGARCIALocal storm report, Oct 13, 2:51 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT THU OCT 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 2 S TALBOTTON 32.65N 84.54W
10/13/2011 E0.50 INCH TALBOT GA 911 CALL CENTER
TALBOT COUNTY 911 REPORTED SMALL HAIL...JUST SMALLER THAN
A DIME...AT THE 911 CENTER SOUTH OF TALBOTTON.
&&
RGARCIALocal storm report, Oct 13, 2:55 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT THU OCT 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM TSTM WND DMG MULBERRY GROVE 32.66N 84.96W
10/13/2011 HARRIS GA 911 CALL CENTER
HARRIS COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES
AND POWER LINES IN SOUTHERN HARRIS COUNTY. SEVERAL ROADS
AND 2 HOMES HAD TREES DOWNED ONTO THEM.
0154 PM TSTM WND DMG 1 SW FLAT ROCK 32.53N 84.88W
10/13/2011 MUSCOGEE GA 911 CALL CENTER
MUSCOGEE COUNTY 911 RELAYED REPORT OF A DOWNED TREE IN
THE GATEWAY ROAD AREA OF COLUMBUS.
0207 PM TSTM WND DMG 3 NE WAVERLY HALL 32.72N 84.71W
10/13/2011 HARRIS GA 911 CALL CENTER
HARRIS COUNTY 911 RELAYED A REPORT OF A DOWNED TREE ON
ALABAMA ROAD.
0230 PM HAIL 2 S TALBOTTON 32.65N 84.54W
10/13/2011 E0.50 INCH TALBOT GA 911 CALL CENTER
TALBOT COUNTY 911 REPORTED SMALL HAIL...JUST SMALLER THAN
A DIME...AT THE 911 CENTER SOUTH OF TALBOTTON.
&&
RGARCIASpecial weather statement, Oct 13, 2:58 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT THU OCT 13 2011
GAZ056-058-069>071-080-081-131930-
258 PM EDT THU OCT 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN SPALDING...
MONROE...LAMAR...UPSON...TAYLOR...BUTTS AND CRAWFORD COUNTIES UNTIL
330 PM EDT...
AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ORCHARD HILL TO WESLEY CHURCH...MOVING EAST
AT 35 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
SPALDING...MONROE...LAMAR...UPSON...TAYLOR...BUTTS AND CRAWFORD
COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE WESLEY CHURCH...CARSONVILLE...REDBONE CROSSROADS...
LOGTOWN...YATESVILLE...LIBERTY HILL...REDBONE...MILNER...ALDORA...
BARNESVILLE...ORCHARD HILL...JOHNSTONVILLE...GOGGINS...CHAPPEL MILL
AND SALEM.
&&
LAT...LON 3255 8439 3273 8431 3274 8429 3276 8430
3301 8420 3327 8426 3327 8384 3297 8381
3288 8385 3285 8389 3281 8388 3256 8399
TIME...MOT...LOC 1858Z 270DEG 29KT 3323 8413 3301 8408
3259 8428Special weather statement, Oct 13, 3:20 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT THU OCT 13 2011
GAZ072-082-131945-
320 PM EDT THU OCT 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS AND DIME SIZED HAIL
IN JONES AND BIBB COUNTIES UNTIL 345 PM EDT...
AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAKE TOBESOFKEE...MOVING EAST AT 55 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS JONES AND
BIBB COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE LAKE TOBESOFKEE...SKIPPERTON...LIZELLA...MIDDLE
GEORGIA REGIONAL AIRPORT...ARKWRIGHT...RUTLAND...PAYNE CITY...
MACON...WESLEYAN...FRANKLINTON...CROSS KEYS...CLINTON...
GRISWOLDVILLE...GRAY AND POSTELL.
&&
LAT...LON 3267 8367 3272 8380 3282 8389 3285 8389
3296 8370 3298 8372 3304 8351 3287 8347
3285 8351 3282 8349 3281 8350 3274 8357
3274 8360 3267 8360
TIME...MOT...LOC 1920Z 254DEG 48KT 3287 8376The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 1:23 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 37 min |
| Oct 13, 2:00 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 30 min |
| Oct 13, 2:03 PM EDT | Special Weather Statement | FFC | Meriwether | 27 min |
| Oct 13, 2:28 PM EDT | Special Weather Statement | FFC | Pike, Talbot, Upson | 32 min |
| Oct 13, 2:58 PM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Taylor | 32 min |
| Oct 13, 3:42 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jasper, Jones, Putnam, Twiggs | 33 min |
| Oct 13, 3:56 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart | 34 min |
| Oct 13, 4:17 PM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Washington, Wilkinson | 28 min |
| Oct 13, 4:30 PM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Webster | 30 min |
| Oct 13, 4:31 PM EDT | Special Weather Statement | FFC | Wilkes | 29 min |
| Oct 13, 4:49 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Warren, Washington | 26 min |
| Oct 13, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 27 min |
| Oct 13, 5:19 PM EDT | Special Weather Statement | FFC | Johnson | 26 min |
| Oct 13, 5:24 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
| Oct 13, 5:39 PM EDT | Special Weather Statement | FFC | White | 36 min |
| Oct 13, 5:50 PM EDT | Special Weather Statement | FFC | Dodge | 25 min |
| Oct 13, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 42 min |
| Oct 13, 6:12 PM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| Oct 13, 6:15 PM EDT | Special Weather Statement | FFC | Treutlen | 30 min |
| Oct 13, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 47 min |
| Oct 13, 6:55 PM EDT | Special Weather Statement | FFC | Candler | 35 min |
| Oct 13, 7:02 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Oct 13, 7:36 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.